New Weierstrass elliptic wave solutions of the Davey–Stewartson equation with power law nonlinearity

Volume 47 / 2020

Abdelfattah El Achab Applicationes Mathematicae 47 (2020), 165-182 MSC: 35Q53, 35B, 35Q51, 37K10. DOI: 10.4064/am2386-4-2020 Published online: 31 August 2020


Travelling wave solutions for the (2+1)-dimensional Davey–Stewartson-type equations are studied by using the Weierstrass elliptic function method. As a result, some previously known solutions are recovered, and at the same time some new ones are also given including integrable ones. Moreover, three-dimensional and two-dimensional graphics of some solutions are plotted.


  • Abdelfattah El AchabLIBMA Laboratory
    Department of Mathematics
    Faculty of Sciences Semlalia
    University Cadi Ayyad
    Bd. du Prince Moulay Abdellah, B.P. 2390
    Marrakech 40.000, Morocco

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image